# SDR GLBA201009061

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 36,128 hours, 42,638 cycles
- Engine: Pwa PT6A6
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CYCLED IN DURING APPROACH LT ENGINE ENTERED FEATHER & OUT OF FEATHER.  MX TROUBLESHOT AUTOFEATHER SYS, SYS FOUND TO OPERATE NORMALLY IAW BMM 61-21-00.
